# SDR VNAA0711004

- Difficulty date: November 7, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 9,083 hours, 9,253 cycles
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Damaged
- Location: E&E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A BIRD STRIKE FORWARD OF THE AVIONICS NOSE COMPARTMENT.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE LEFT HAND FORWARD AVIONICS DOOR.  MAINTENANCE COMPLIED WITH THE BIRD STRIKE INSPECTION 05-51-25-210-801.  MAINTENANCE REPAIRED ALL DAMAGE TO THE LEFT HAND FUSELAGE NOSE AREA IN ACCORDANCE WITH THE AIRCRAFT STRUCTURE REPAIR MANUAL 53-11-31.  AIRCRAFT WAS RELEASED FOR SERVICE.
